# SDR MASA98049

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK INSPECTION, MAINTENANCE PERSONNEL FOUND THE OVERHEAD CENTER EMERGENCY EXIT LIGHT WITH SEVERAL BULBS NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED BULBS, OPS CHECK GOOD.  (M)
